Cookies?
Library Header Image
LSE Research Online LSE Library Services

Strong approximation for the supermarket model

Luczak, Malwina J and Norris, James (2005) Strong approximation for the supermarket model. Annals of Applied Probability, 15 (3). pp. 2038-2061. ISSN 1050-5164

Full text not available from this repository.
Identification Number: 10.1214/105051605000000368
Item Type: Article
Official URL: http://www.imstat.org/aap/
Additional Information: © 2005 Institute of Mathematical Statistics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Date Deposited: 10 Sep 2008 10:37
Last Modified: 01 Oct 2010 09:07
URI: http://eprints.lse.ac.uk/id/eprint/15849

Actions (login required)

View Item View Item